# SDR UPS08852218

- Difficulty date: April 21, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 77,966 hours, 25,330 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 37702921
- Condition: Cracked
- Location: Stub Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, 2 CRACKED REINFORCEMENT PLATES IN NR 2 STUB WING AT SLOT ACTUATOR.  REPLACED LEFT WING INBOARD SLOT ACTUATOR ATTACH FITTING IAW MM 27-80-01-2 AND SRM 51-03-00-0.
